# SDR ANCF2015031601

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 2,949,088 hours, 21,110 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START AUTO FLIGHT AUTO THRUST OFF WAS PRESENTED ON ECAM.  IAW AMM 24-00-00 RESET TO FMEC 1 & 2 WAS PERFORM WITH SATISFACTORY RESULTS.
